# SDR IPXA2021011964636

- Difficulty date: December 15, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: SE105200123
- Condition: Cracked
- Location: Clg Lh Fwd Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 CLG LT FWD DOOR FWD PAN (FRAME) CRACK.  REMOVED AND REPLACED CLG LT FWD DOOR CRACKED PAN (FRAME), IAW DWG SE10520012 AND SRM 51-35-01 (MINOR).
